Posted by: LB | 2012-06-13


I was on the pill for 3 months. I used it because i had endometriosis. I took my last pill the 28th of May. I must begin my period on the 24th. But for about a week or so i have discomfort in my abdomen. Feels like its heavy and at times I get some cramps and it feels the hole time like i''''m gonna start my period at any time. I urinate very often and I have to go more often for no2. What can it be? It feels like maybe my ovaries. Please Help!! Thank You

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

It is possible that you are experiencing slight symptoms of endometriosis or that you have an urinary tract infections. I therefore, suggest that you consult your doctor for an examination and urine test.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.